# SDR AALA202310233503

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 34,684 hours, 14,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT INBOARD L1 DOOR FLIGHT ATTENDANT SEAT MISSING FLASHLIGHT. REPLACED EMERGENCY FLASHLIGHT AT L1 DOOR FLIGHT ATTENDANT SEAT. PER AMM 25-64-00.
